Library Header Image
LSE Research Online LSE Library Services

On a semiparametric survival model with flexible covariate effect

Nielsen, Jens P., Linton, Oliver and Bickel, Peter J. (1998) On a semiparametric survival model with flexible covariate effect. Annals of Statistics, 26 (1). pp. 215-241. ISSN 0090-5364

Download (318kB) | Preview
Identification Number: 10.1214/aos/1030563983


A semiparametric hazard model with parametrized time but general covariate dependency is formulated and analyzed inside the framework of counting process theory. A profile likelihood principle is introduced for estimation of the parameters: the resulting estimator is n1/2-consistent, asymptotically normal and achieves the semiparametric efficiency bound. An estimation procedure for the nonparametric part is also given and its asymptotic properties are derived. We provide an application to mortality data.

Item Type: Article
Official URL:
Additional Information: Published 1998 © Institute of Mathematical Statistics. LSE has developed LSE Research Online so that users may access research output of the School. Copyright © and Moral Rights for the papers on this site are retained by the individual authors and/or other copyright owners. Users may download and/or print one copy of any article(s) in LSE Research Online to facilitate their private study or for non-commercial research. You may not engage in further distribution of the material or use it for any profit-making activities or any commercial gain. You may freely distribute the URL ( of the LSE Research Online website.
Divisions: Financial Markets Group
Subjects: H Social Sciences > HA Statistics
Date Deposited: 17 Feb 2008
Last Modified: 20 Oct 2021 03:10

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics